MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD CAROTID PATCH ULTRATHIN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD CAROTID PATCH ULTRATHIN; VASCULAR POLYESTER GRAFT
Model Number HGKTP06/75CPUT (1)
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report relates to one of the two devices involved in the event.The mfr report #1640201-2016-00027 relates to the other involved device.A review of the complaint device history records, including collagen coating records, indicated that the patch was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.A remaining fragment of the involved patch will be sent to an outside an independent laboratory for macroscopic and scanning electron microscopy analysis.The investigation is still on-going.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During a surgery involving two vascular patches, it was reported that an important leakage was observed from the patch.The device was removed from the patient and the surgeon sutured the carotid to complete the procedure.No adverse consequence for the patient has been reported.
 
Additional Manufacturer Narrative
(b)(4).The remaining fragment of the involved patch was analysed by an outside and independent laboratory.It consisted of a macroscopic examination and a scanning electron microscopy analysis.The laboratory concluded that no significant abnormality such as large tears, loss of textile cohesion, holes and signs of cut were observed.The sem analysis corroborated the macroscopic analysis.The sem analysis pointed out focal infiltration of collagen material.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
HEMAGARD CAROTID PATCH ULTRATHIN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5972288
Report Number1640201-2016-00026
Device Sequence Number348443
Product Code DSY
UDI-Device Identifier00384401015192
UDI-Public00384401015192
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2021
Device Model NumberHGKTP06/75CPUT (1)
Device Catalogue NumberHGKTP06/75CPUT (1)
Device Lot Number16C17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2016
Supplement Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;